# SDR K11A2010071372203

- Difficulty date: August 3, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 5130
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STIFFENER CORRODED 5 INCHES.
